Minimality and stability of minimal hypersurfaces in IRn

Research output: Contribution to journalArticle

Abstract

In this paper we show that the hypercone over S2 × S4 is strictly area-minimizing in IR8 We also show the existence of smooth embedded stable hypersurfaces in IR8 which are not area-minimizing.

Original languageEnglish (US)
Pages (from-to)209-214
Number of pages6
JournalBulletin of the Australian Mathematical Society
Volume36
Issue number2
DOIs
StatePublished - 1987

Fingerprint

Minimal Hypersurface
Minimality
Hypersurface
Strictly

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Minimality and stability of minimal hypersurfaces in IRn . / Lin, Fang-Hua.

In: Bulletin of the Australian Mathematical Society, Vol. 36, No. 2, 1987, p. 209-214.

Research output: Contribution to journalArticle

@article{e8e9b96685e74492be16c01dec124dea,
title = "Minimality and stability of minimal hypersurfaces in IRn",
abstract = "In this paper we show that the hypercone over S2 × S4 is strictly area-minimizing in IR8 We also show the existence of smooth embedded stable hypersurfaces in IR8 which are not area-minimizing.",
author = "Fang-Hua Lin",
year = "1987",
doi = "10.1017/S0004972700026484",
language = "English (US)",
volume = "36",
pages = "209--214",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - Minimality and stability of minimal hypersurfaces in IRn

AU - Lin, Fang-Hua

PY - 1987

Y1 - 1987

N2 - In this paper we show that the hypercone over S2 × S4 is strictly area-minimizing in IR8 We also show the existence of smooth embedded stable hypersurfaces in IR8 which are not area-minimizing.

AB - In this paper we show that the hypercone over S2 × S4 is strictly area-minimizing in IR8 We also show the existence of smooth embedded stable hypersurfaces in IR8 which are not area-minimizing.

UR - http://www.scopus.com/inward/record.url?scp=84974307520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974307520&partnerID=8YFLogxK

U2 - 10.1017/S0004972700026484

DO - 10.1017/S0004972700026484

M3 - Article

AN - SCOPUS:84974307520

VL - 36

SP - 209

EP - 214

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 2

ER -